daily, I know I should not drink while on this drug but still do, a few glasses of wine at dinner... I knowI have to make a choice... do any others have this problem???
Angelnot, what a good name for me! We all have our problems. I'm responding because you marked it conversational and I am not that familiar with Lyrica. If you think you need to up the dosage, please discuss this with your doctor. Please don't increase on your own. As far as the "few glasses of wine with dinner" obviously most meds warn us not to drink while taking this medication. This too should be discussed with your doctor. I sound like such a prude! Personally, I don't think it's a problem. I'm on medication that has the same warnings. And yes, I did drink "a few glasses of wine" on a few occasions. It pretty much put me to bed!
If you think it's a problem, ask yourself, "Is this wine that important for me to drink?" Should I or shouldn't I? If it helps relax you and you don't over do it, I don't see a problem. Some red wines are medically beneficial. Moderation is the key. I'm going to do a little "search" on Lyrica and see what it says. Is it the kind of med that needs a few months to reach maximum effect? If not, then ask your doc about an increase. Maybe chill on the wine (little pun) until your Lyrica is at its' most beneficial level. I may be giving you bad advice and hope I don't get spanked. But I really think you will be fine.
On the other hand, you said you "need to make a choice," do you mean between Lyrica and drinking? Or whether you should drink at all? Only you can answer that. If the Lyrica is helping you and a minor increase is all that's needed, then maybe you are over thinking this a bit. Happy to hear you've gotten (some) relief from the medication. Stay strong and enjoy!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Any suggestions - I started taking Pristiq about 6 weeks ago and am not sure this is working for me?
Posted 10 Aug 2010 • 1 answer
Posted 10 Aug 2011 • 3 answers
My 18 ye old son is taking cipralix and wellbutrin. Wellbutrin was started 6 weeks ago at 150 mg and
Posted 18 Feb 2013 • 1 answer
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Posted 3 Dec 2013 • 1 answer
Posted 8 Jan 2015 • 5 answers